Fri, Jul 23 - Sun, Jul 25, 2021

SBR/DET-2021 MAJORS & CRE - Competitors

GingerMan Raceway

About this event

South Bend Region, SCCA       

South Bend Region and Detroit Region Present
SBR/DET 2021 "The BERT Sprints" Majors
presented by Lane Automotive
at GingerMan Raceway - July 24 - 25, 2021

SCCA Summer Festival of Speed-CRE Endurance Races
July 23, 2021

This event is held under the SCCA General Competition Rules and the supplemental regulations.
SANCTION # 21-M-23541 & #21-CRE-55462

In an effort to relieve congestion at the front gate, registration will take place at the pavilion in the paddock on FRIDAY night only.  Stop at the front gate, sign the GingerMan waiver, proceed to your paddock area and get set up.  Then you and your crew MUST come to registration, sign in and get your wristband.  Hours of registration will remain the same.  All workers, drivers and crew MUST go through SCCA registration.   Registration on Saturday and Sunday will be at the track gate.

All entrants/crew must either possess a SCCA Annual Waiver or sign the SpeedWaiver at the time of registration. Failure to have a SCCA Annual Waiver or sign the SpeedWaiver may result in penalties. 

If you are looking to sign up as a volunteer for this event, please go to www.msreg.com/2021-DET-SBR-MajorsVolunteers

Event to be held on Extended Track

Download the OFFICIAL Supps here Supplemental Majors Regulations 2021 FINAL.pdf

Download the Official CRE Endurance Races Supps here GM July CRE Supps 2021-FINAL(6 14).pdf

Download the OFFICIAL Schedule here Schedule Majors 2021 FINAL June 28.pdf

 

or continue to enter online!

   
 

Photography: Track action shots and podium ceremony TBD

 

Event requirements

CLUB RACING DRIVER ELIGIBILITY: Drivers must be a current member of the SCCA and hold a SCCA Full Competition license or SCCA Pro license to participate in this event. If you do not have the proper credentials it is your responsibility to contact the Registrar prior to the event.

CRE EVENT DRIVER ELIGIBILITY
1. Must be at least 18-years old and have a SCCA regular membership or a SCCA weekend membership (available at the track).
2. Must certify that you have no known medical conditions that would cause yourself or others undue risk.
3. Drivers without a SCCA Competition License will be provided a Track Participation Log if you do not already have one.
4. All drivers must sign the SCCA Club Racing Experience Participant Agreement.
5. All drivers must fill out the Driver Information Form 1-week before the event.
6. Alternate Drivers School: This event will also be staffed with instructors to provide an instructional path towards a SCCA Novice License. It will have a mix of online classes, in person classroom sessions, and on track exercises leading into the endurance race as a way to demonstrate situational awareness. Please click here if you want to pursue this License path.

WHEN YOU REGISTER, YOU WILL NOTE THAT THERE IS AN ADDITIONAL $20 CHARGE FOR "RUNOFFS APPEARANCE FUND." THIS IS A MANDATORY FEE FOR ALL RUNOFFS ELIGIBLE CARS.  The press release explaining the fee follows:
The Sports Car Club of America has announced the return of a driver-funded contingency program supporting SCCA U.S. Majors Tour competitors in their efforts to attend next year’s National Championship Runoffs at Road America.
Recently approved by the SCCA Board of Directors, the Runoffs Appearance Fund is a modern version of the former “Tow Fund” that existed until 2015. It is a self-funded contingency program that will pay out to Runoffs participants who finish atop a Majors Tour conference points championship or in the Hoosier Racing Tire Super Tour points standings.
Deanna Flanagan, SCCA’s Road Racing Director, explained that the number of positions paid will be determined by the average car count per class throughout the U.S. Majors Tour season.

“The old tow fund had its flaws, but the premise behind it is something that has been missed based on the consistent requests for the program to return,” Flanagan said. “The commitment involved in racing for a championship is significant, and the Runoffs Appearance Fund recognizes those who have carried their success during the season into the National Championship event.
“Since the elimination of the tow fund, we have seen a smaller percentage of top points finishers compete at the Runoffs,” Flanagan continued. “The new program provides additional incentive and supports our goal of encouraging the best of the best to attend the Runoffs.”

In an effort to relieve congestion at the front gate, registration will take place at the pavilion in the paddock.  Stop at the front gate, sign the GingerMan waiver, proceed to your paddock area and get set up.  Then you and your crew MUST come to registration, sign in and get your wristband.  Hours of registration will remain the same.  All workers, drivers and crew MUST go through SCCA registration.  Registration on Saturday and Sunday will be at the track gate.

All entrants/crew must either possess a SCCA Annual Waiver or sign the SpeedWaiver at the time of registration. Failure to have a SCCA Annual Waiver or sign the SpeedWaiver may result in penalties. 

Saturday-Sunday Race Groups

Group 1

T2,T3,T4,STL,STU

Group 2

FV,FF,F5

Group 3

SM, SMX#, B-Spec

Group 4

SRF3

Group 5

EP,FP,HP,GTL

Group 6

GT1,GT2,GT3,GTX,T1,AS,PX

Group 7

FA,FC,FE2,FX,P1,P2

*PLEASE NOTE: Scheduled session times are approximate and are for planning purposes only. Actual start times may vary based on forces of nature and on-track incidents. Stewards will NOT take action on MINOR schedule changes. Starting times may be altered with little, or no notice. Please pay attention to the PA.

#-For cars prepared to the Spec-MX5 Challenge rules. Not a SCCA Majors class.

Friday, July 23, 2021

2:30 PM – 8:00 PM

Registration at Pavilion (Late entries will be processed at the discretion of the Chief Registrar)

2:30 PM – 9:30 PM

Tech Inspection/Express Tech – located in the Pavilion at the north end of the main paddock. If Annual Tech is needed; you MUST contact Rod Markowicz for a reservation at rodionjm@yahoo.com.  Annual Tech Inspection will take place at the base of the tower.

Friday, July 23 Club Racing Experience (CRE) Endurance Racing

5:00-5:45 pm

CRE Endurance Driver’s Meeting

6:15-6:30 pm

CRE Endurance Practice/Qualifying

6:30-6:45 pm

Worker Break

6:45-7:45 pm

CRE Endurance Race #1 (60 minutes)

7:45-8:10 pm

Worker Break

8:10-9:10 pm

CRE Endurance Race #2 (60 minutes)

Saturday, July 24, 2021

     

6:30 AM-1:00 PM

Registration at Gate

12:20-1:20 PM

Lunch

7:00 AM-1:00 PM

Tech Inspection at Base of Tower

1:20-1:45 PM

Group 2-15 Lap or 25-min. Race 1

8:00-8:50 AM

Group 1-2 Seamless 25-min. Qualifying

2:00-2:25 PM

Group 3-15 Lap or 25-min. Race 1

9:05-9:55 AM

Group 3-4 Seamless 25-min.Qualifying

2:40-3:05 PM

Group 4-15 Lap or 25-min. Race 1

10:10-11:00 AM

Group 5-6 Seamless 25-min. Qualifying

3:20-3:45 PM

Group 5-15 Lap or 25-min. Race 1

11:15-11:40 AM

Group 7 25-min. Qualifying

4:00-4:25 PM

Group 6-15 Lap or 25-min. Race 1

11:55-12:20 PM

Group 1-15 Lap or 25-min. Race 1

4:40-5:05 PM

Group 7-15 Lap or 25-min. Race 1

 

 

5:15 PM

Dinner for volunteers. Racers and crew

MUST have pre-purchased dinner tickets.

 *Seamless Qualifying-each group will get 25-minutes of qualifying on Saturday

Sunday, July 25, 2021

6:45-11:00 AM

Registration at Gate

11:00-12:00 PM

Lunch

7:30 AM

Tech at Base of Tower (late arrivals only)

12:00-12:40 PM

Group 2-22 Lap or 40-min. Race 2

8:00-8:20 AM

Group 1-2 Seamless 10-min. Qualifying

12:55-1:35 PM

Group 3-22 Lap or 40-min. Race 2

8:35-8:55 AM

Group 3-4 Seamless 10-min. Qualifying

1:50-2:30 PM

Group 4-22 Lap or 40-min. Race 2

9:10-9:30 AM

Group 5-6 Seamless 10-min. Qualifying

2:45-3:25 PM

Group 5-22 Lap or 40-min. Race 2

9:45-9:55 AM

Group 7 10-min. Qualifying

3:40-4:20 PM

Group 6-22 Lap or 40-min. Race 2

10:10-10:50 am

Group 1-22 Lap or 40-min. Race 2

4:35-5:15 PM

Group 7-22 Lap or 40-min. Race 2

*Seamless Qualifying-each group will get 10-minutes of qualifying on Sunday

 

GRID:  Starting positions for the Saturday race will be determined by the fastest time recorded for each car during the Saturday qualifying session. Starting positions for the Sunday race will be determined by the fastest time recorded for each car during any of the preceding qualifying session(s) or the fastest lap during the Saturday race.

QUALIFYING: A driver not qualifying within the maximum of 115% of the recognized track record of their class must obtain permission from the Race Director in order to race. In the case of unusual circumstances, the Race Director can waive this rule for the entire event. See chart in the supplemental regulations.

ENTRY FEES (includes Driver and up to 4 crew members):
Early bird entry fee  (before July 17th)                                            $515.          
Entry fee (after July 17th)                                                                $595.   
Entry fee, 1 car – 2 classes early bird paying (before July 17th)     $865.
Entry fee, 1 car – 2 classes (after July 17th)                                   $935.
SCCA Compliance Fee - SM                                                             $20.
SCCA Compliance Fee - SRF3 or FE2                                             $30.
Runoffs Appearance Fund for Runoffs Eligible Classes                    $20.
 

PASSES: Each entry must list their crew members on the entry form. Crew must come to the registration during normal hours to sign a waiver. If the crew arrives outside of registration hours they must pay the spectator fee at the gate. The entry fee does NOT include Saturday evening dinner. Dinner tickets are $10 each and must be paid for by July 17th. This helps the organizers order the proper amount of food and eliminates waste and expense.

TIRE VENDOR: Hoosier Tire Midwest-Plymouth will be servicing this event.  In order to provide you with the best service possible we ask that you place a tire reservation.  This will ensure that we will have the tires on hand at the event.  Hoosier Tire Give Away. Any competitor running Hoosier tires for the weekend will be eligible for two free tires determined by a random drawing conducted by the Race Chairman. Please contact Fred Awald to reserve your tires. f.awald1980@gmail.com or hoosiertireply@aol.com or call (574) 936-8344

LANE AUTOMOTIVE CONTINGENCY: Lane Automotive will provide a total of $800.00 in product certificates for competitors displaying the “Lane Automotive” or “Allstar Performance” decals on each side of the car. Winners will be determined by random drawing. Decals must be displayed before Saturday’s race in order to be eligible. Decals can be picked up at registration or Driver Information. Lane Automotive is located 30 minutes south of the track. Lane Automotive is a premier supplier of performance parts and accessories for racers, hot- rodders and off-road enthusiasts. They are open Monday through Friday from 9-6 pm and Saturday from 9am-2pm. For more information go to: www.laneautomotive.com.

Download the official supps here Supplemental Majors Regulations 2021 FINAL.pdf

Download the official schedule here Schedule Majors 2021 FINAL June 28.pdf

Download the official CRE Supps here GM July CRE Supps 2021-FINAL(6 14).pdf

or continue to register online!

Entries (286)

TN
Todd Napieralski
KF
Kevin Fandozzi
MH
Mark Hutchison
CJ
Christopher Jackson
BB
Bruce Bannister
RR
Rich Richardson
TR
Tony Roma
MD
Michael Dalton

GingerMan Raceway

South Haven, MI
Download track map
Download track map
Watch a video tour/lap
Watch a video tour/lap

Organizer

Club Race organized by

SCCA - South Bend Region - Club Racing

Event over!